# SDR UPS99829977

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, SUPPORT WEB BENEATH 2ND RUDDER DAMPENER CRACKED IN SEVERAL PLACES STA ZR155.  REMOVED AND FABBED NEW 5656229-11 WEB IAW DAC DWG 5656229.  REINSTALLED RIB, WEB AND SIDE SKIN IAW DC8 SRM 51-1-21 & 51-1-20D.  REINSTALLED L/E SECTION IAW DC8 SRM 51-3-0.  REINSTALLED RUDDER IAW DC8 MM 27- 21-01.
